# SDR ASAA0280278

- Difficulty date: August 25, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 3139
- Condition: Inoperative
- Location: Cabin
- Part time: 16,727 hours, 9,047 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING LINE CHECK, FOUND PORTABLE EMERGENCY LIGHT ON AND WILL NOT TURN OFF.  REPLACED PORTABLE LIGHT ASSEMBLY.  LIGHT THEN OPERATED NORMALLY.  (M)
